# SDR CA020610010

- Difficulty date: May 31, 2002
- Submitted: July 30, 2002
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 5,830 hours
- Engine: Lyc O320E2D
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER INSTALLATION OF A NEW OVERHAULED GYRO HORIZON, IT HAD BEEN FOUND UNSERVICABE. THAT GYRO HAD BEEN OVERHAULED BY AERONEUF INSTRUMENTS LTEE APPROVAL 27-91 ON RELEASE NOTE 28244 DATED MAY 27, 2002. IT IS THE SECOND SDR SUBMIT FOR THE SAME PROBLEM. ON RECEIP OF THESE INSTRUMENTS, THE SHIPPING BOX WAS FOUND IN AN PERFECT SHAPE
